Phorpain (Ibuprofen) Max Strength 10% Gel

Images for illustrative purposes only

  • Effective pain relief
  • Contains Ibuprofen
  • Works directly
  • Genuine product
  • Sourced in the UK
Feefo
4.6 out of 5 - 14252 reviews

For the relief of pain and inflammation (swelling) caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

  • Fast penetration
  • Direct relief of pain and inflammation
  • For local relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries.  
£4.99
Order within3 h29 m30 s

to receive your order tomorrow, 20th October

  • help status icon

    All inclusive service

    No hidden fees

  • help status icon

    Tracked Delivery

    Delivered in plain packaging

  • help status icon

    Next Day Delivery

    Receive your order in 24 hours

  • Quick & Easy

    No appointment or long waiting times

  • Discreet Packaging

    Plain packaging with no medical stamps or marks

  • Confidential Service

    Your information stays with us and private payment

  • UK Medication

    Dispensed by registered UK pharmacists

Read up

    For the relief of pain and inflammation (swelling) caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

    • Fast penetration
    • Direct relief of pain and inflammation
    • For local relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries.  

    How to use

    Please read the enclosed leaflet carefully before use.

    Check the seal is not broken before first use. If it is, do not use the gel.

    Pierce tube seal with end of cap.

    Adults and children of 12 years and over: Use 2 - 5cm of gel (50 - 125mg of ibuprofen) on the affected area. Use every 4 hours, if you need to.
    Do not use more than 4 times in 24 hours.
    Do not use more than every 4 hours.

    • Apply only to the skin.
    • Gently massage the gel into the affected area until it is absorbed.
    • Wash your hands as soon as you have used the gel.
    • Avoid contact with the eyes, mouth, lips or nose, or inflamed or broken skin.
    • Do not apply plasters or dressings over the gel.
    • Do not use on children under 12 years, unless your doctor tells you to.
    • Do not use more than the amount recommended above.
    • Stop using the gel if a rash develops.
    • If symptoms worsen, or do not go away after 14 days talk to your doctor.
    • If you need more advice ask your pharmacist.

    Hazards and Cautions

    Before you use this medicine

    Do not use:

      • If you are allergic to ibuprofen or any of the ingredients in this medicine
      • If you are allergic to aspirin, or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
      • On broken, damaged, diseased or infected skin
      • If you are under 12 years of age, unless your doctor tells you to
      • If you are pregnant or breastfeeding.
    Keep all medicines out of the sight and reach of children.

    Here to help you

    Our Customer Service is available Monday to Friday 9am - 4pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section